skip to main content
Primo Advanced Search
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search prefilters
Resultados 1 2 3 next page
Refinado por: assunto: Cauchy Problem remover data de publicação: 2007Até2012 remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

On the 2d zakharov system with l 2 schrödinger data

Bejenaru, I ; Herr, S ; Holmer, J ; Tataru, D

Nonlinearity, 2009, Vol.22(5), pp.1063-1089 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

On the solutions of the second heavenly and pavlov equations

Manakov, S V ; Santini, P M

Journal of Physics A: Mathematical and Theoretical, 2009, Vol.42(40), p.404013 (11pp) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

Well-posedness of the cauchy problem for models of large amplitude internal waves

Guyenne, Philippe ; Lannes, David ; Saut, Jean-Claude

Nonlinearity, 2010, Vol.23(2), pp.237-275 [Periódico revisado por pares]

Texto completo disponível

4
Material Type:
Artigo
Adicionar ao Meu Espaço

The dispersionless 2d toda equation: dressing, cauchy problem, longtime behaviour, implicit solutions and wave breaking

Manakov, S V ; Santini, P M

Journal of Physics A: Mathematical and Theoretical, 2009, Vol.42(9), p.095203 (16pp) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

Numerical study of a multiscale expansion of the Korteweg de Vries equation and Painlev\'e-II equation

Grava, T. ; Klein, C.

Proc. Roy. Soc. A (2008) 464, 733-757 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

The solution of cauchy's problem for the toda lattice with limit periodic initial data

A Kh Khanmamedov

Sbornik: Mathematics, 2008, Vol.199(3), pp.449-458 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

On the dispersionless kadomtsev–petviashvili equation in n +1 dimensions: exact solutions, the cauchy problem for small initial data and wave breaking

Manakov, S V ; Santini, P M

Journal of Physics A: Mathematical and Theoretical, 2011, Vol.44(40), p.405203 (15pp) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

The cauchy problem of f ( r ) gravity

Lanahan-Tremblay, Nicolas ; Faraoni, Valerio

Classical and Quantum Gravity, 2007, Vol.24(22), pp.5667-5679 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

Global existence for coupled systems of nonlinear wave and Klein–Gordon equations in three space dimensions

Katayama, Soichiro

Mathematische Zeitschrift, 2012, Vol.270(1), pp.487-513 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

On the cauchy problem for the kortewegde vries equation with steplike finite-gap initial data: i. schwartz-type perturbations

Egorova, Iryna ; Grunert, Katrin ; Teschl, Gerald

Nonlinearity, 2009, Vol.22(6), pp.1431-1457 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
Resultados 1 2 3 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Data de Publicação 

De até
  1. Antes de2008  (4)
  2. 2008Até2008  (2)
  3. 2009Até2009  (5)
  4. 2010Até2011  (4)
  5. Após 2011  (9)
  6. Mais opções open sub menu

Novas Pesquisas Sugeridas

Ignorar minha busca e procurar por tudo

Deste Autor:

  1. Manakov, S.V.
  2. Santini, P M
  3. Manakov, S
  4. Santini, P
  5. Guo, Boling

Buscando em bases de dados remotas. Favor aguardar.